Japanese

Elevation of serum level of creatine phosphokinase following treatment with systemic colchicine in six cases of Behçet's disease Mitsuko Takamoto 1 , Toshikatsu Kaburaki 2 , Atsushi Yoshida 1 , Jiro Numaga 1 , Yujiro Fujino 3 , Hidetoshi Kawashima 4 1Dept of Ophthalmol,Tokyo Metropolitan Geriatric Med Center 2Dept of Ophthalmol,The Univ of Tokyo Hosp 3Dept of Ophthalmol,Tokyo Koseinenkin Hosp 4Dept of Ophthalmol,Saitama Red Cross Hosp pp.1691-1694
Published Date 2005/10/15
DOI https://doi.org/10.11477/mf.1410100166
  • Abstract
  • Look Inside

Purpose:To report elevation of serum creatine phosphokinase(CK)following systemic colchicine in 6 cases of Behçet's disease. Cases:This study comprised 5 males and one female. The ages ranged from 28 to 64 years,average 44 yeas. Behçet's disease was of complete type in 4 cases and incomplete in 2. All the patients were receiving 1 mg of peroral colchicine. Five were receiving cyclosporin. Two were reiving anti-TNFα. Results:Patients complained of symptoms simulating myopathy,including weakness of muscles,myalgia,numbness,and loss of body weight. These symptoms disappeared after decrease or withdrawal of colchicine within a few weeks. Conclusion:Myopathy is a liability during treatment of Behçet's disease with peroral colchicine. Its early detection is advocated through attention to subjective symptoms and repeated hematological examination.


Copyright © 2005, Igaku-Shoin Ltd. All rights reserved.

基本情報

電子版ISSN 1882-1308 印刷版ISSN 0370-5579 医学書院

関連文献

もっと見る

文献を共有